No Cover Image

Journal article 814 views

The limit equation for the Gross–Pitaevskii equations and S. Terraciniʼs conjecture

E.N Dancer, Kelei Wang, Zhitao Zhang, Norman Dancer

Journal of Functional Analysis, Volume: 262, Issue: 3, Pages: 1087 - 1131

Swansea University Author: Norman Dancer

Full text not available from this repository: check for access using links below.

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: 2012
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
Start Page: 1087
End Page: 1131